Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Extreme tiredness, right sided headache, lightheadedness, warmness on right of face, excessive sleep. Missed thyroid pills. Cause?

Hi I have been extremly tired havent had alot of energy either , the other day when i woke up the right side of the back of my neck up my head is in pain. i feel so so tired like i could sleep, and i had been getting sleep this morning i got up took my daughter to school came back felt so sleepy also i fell asleep again and woke up with same pain only difference i was light headed the right side of my face felt really warm like i could feel heat on it i thought maybe my heart could be causing it cause just for few minutes my right thumb index finger and middle finger hand tingling in it like when your foot falls to sleep but then left. Im supose to take thyroid pills hadnt been taking them like i should maybe that is reason. i just have no energy so fatiqued. im so sleepy all i want to do is sleep. i dont want to make a big deal out of nothing but what could cause right side of my head in pain like a headache and make me want to sleep so much i cant get anything done because im drained and hurting.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

It is possible that your tiredness, fatigue and sleepiness are related to your skipping the thyroid pills.

However, if you do not get better despite taking the thyroid pills, then, you can get your haemoglobin, vitamin B12 and vitamin D levels checked up to exclude any deficiency.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor